# SDR ASAA1057520

- Difficulty date: March 8, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Switch
- Part number: 344A28022
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN OUTSIDE PERFORMING PREFLIGHT IT WAS DISCOVERED THAT FUEL WAS STREAMING OUT OF THE RIGHT WING FUEL VENT.  UPON DISCUSSION WITH THE FUELER, HE REPORTED "THE SHUTOFF VALVE IS NOT WORKING".  WHEN LOOKING AT THE FUEL INDICATOR PANEL ON THE WING THE RIGHT TANK QUANTITY WAS FLASHING.   REPLACED RIGHT FUEL TANK FUELING SHUT OFF FLOAT SWITCH REF MM 28-21-71-020 801 AND 400-802, OPS NORMAL.  TORQUES ON MOUNTING NUT AND ON BOTH CAPTIVE NUTS ON FLOAT SWITCH CONDUIT IS 280 IN/LBS.  LEAK CHECK IS ALSO GOOD.
